# SDR ABXA9701335

- Difficulty date: July 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47419
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS WOULD NOT EXTINGUISH WHEN SWITCH WAS PLACED IN ANY POSITION.  REPLACED STATIONARY BATTERY PACK IAW DC9 SMM 33-53-0.
